# SDR ASAA2019070829961

- Difficulty date: July 8, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 13,376 hours, 4,282 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL THE RT PACK LIGHT ILLUMINATED. IT DID RESET. GROUNDED - YES. PERFORMED PFTC BITE AND FOUND FAULT MESSAGE 21-51406 SRADA EXIT ON RT CONTROLLER, REF FIM 21-62 TASK 801. PER FIM 21-62 TASK 879 CYCLED POWER TO CLEAR SRADA MEMORY. PERFORMED BITE 21-62 TASK 801 AGAIN AND CONFIRMED FAULT CLEARED. ITEM IS CONSIDERED INTERMITTENT FAULT, NO FURTHER ACTION NEEDED.
